# SDR WRN2008F00002

- Difficulty date: June 16, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 88003A0101
- Condition: Stuck
- Location: Ground Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PRESSURIZATION MALFUNCTION OCCURRED.  ACCOMPLISHED ABNORMAL PROCEDURES.  AC RETURNED TO FIELD.  LANDING NORMAL.   MX FOUND GROUND VENT VALVE STUCK CLOSED.  MX CLEANED AND RESET GROUND VENTING VALVE IAW 21-31-17, PG 501.  OPS CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (K)
